MathSciNet Relay Station
MathSciNet bibliographic data
MR643757 58C30 (55M20 57S99 58D05 58F10)
Colvin, Michael; Morrison, Kent A symplectic fixed point theorem on open manifolds. Proc. Amer. Math. Soc. 84 (1982), no. 4, 601–604.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement